Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On infinite prolongations of differential systems

Author: H. H. Johnson
Journal: Proc. Amer. Math. Soc. 12 (1961), 588-591
MSC: Primary 53.45; Secondary 57.70
MathSciNet review: 0146762
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Cartan, Les systèmes différentiels extérieurs et leurs applications géométriques, Paris, Hermann, 1945.
  • [2] E. Kähler, Einführung in die Theorie der Systeme von Differentialgleichungen, Hamburger Math. Einzelschrifte Heft 16, Leipzig, B. G. Teubner, 1934.
  • [3] Masatake Kuranishi, On E. Cartan’s prolongation theorem of exterior differential systems, Amer. J. Math. 79 (1957), 1–47. MR 0081957 (18,474d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.45, 57.70

Retrieve articles in all journals with MSC: 53.45, 57.70

Additional Information

PII: S 0002-9939(1961)0146762-8
Article copyright: © Copyright 1961 American Mathematical Society